# SDR AALA202310206392

- Difficulty date: October 16, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 67,087 hours, 31,135 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D9251650700095
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 80VU RACK LOWER RIGHT LATERAL ATTACH FITTING WORN AT FR 24 AND S32R. REPLACED THE ATTACH FITTING PER EA 348743.
